# SDR QXEA0000281

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - APPROXIMATELY 2.2 SCRATCH IN PASSENGER DOOR SHELL NEAR BOTTOM FORWARD CORNER.  REPAIRED IAW DHC 8 SRM 51-20-11, PAGE 3, SECTION B, SRM 52-00-16, PAGE 2 AND SRM 51-20-16, PAGE 4, TABLE 1.
